# SDR REXA2021050300287

- Difficulty date: April 27, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 34,996 hours, 34,095 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 601R3600817
- Condition: Chafed
- Location: Bs 621 Bulkhead
- Part time: 34,996 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE TO FS 621 BULKHEAD AFT VERTICAL STIFFENER @ BL O, APPROX 13' FROM TOP OF STIFFENER.	REPAIRED FS 621 BULKHEAD AFT VERTICAL STIFFENER IAW ENDEAVOR EA CRJ253-11480 REV A, DATED 4/25/2021.
